LAMIA
Membre

Carole LOUIS-ROSE
Statut: Maître de Conférences à l'Université des Antilles
Equipe: Mathématiques
Département: DMI
Bureau:
:
: 0590483086
:

Thèmes de RechercheRecherchePublicationsEnseignementAutres Activités


Contrôlabilité des EDP,

Contrôle des EDP



^




^


Nombre total de publications : 8


Article dans des revues

Approximate Controllability from the Exterior of Space-Time Fractional Wave Equations Carole Louis-Rose, Mahamadi Warma - Applied Mathematics and Optimization, Springer Verlag (Germany), 2018, ⟨10.1007/s00245-018-9530-9⟩. ⟨hal-01883240⟩
On a non-existence result involving the fractional p-Laplacian Carole Louis-Rose, Jean Velin - Rivista di Matematica della Università di Parma, 2015, 6 (2), pp.345-355. ⟨hal-01679139⟩
Simultaneous null controllability with constraint on the control Carole Louis-Rose - Applied Mathematics and Computation, Elsevier, 2013, 219 (11), pp.6372 - 6392. ⟨10.1016/j.amc.2012.12.022⟩. ⟨hal-01679125⟩
A null controllability problem with a finite number of constraints on the normal derivative for the semilinear heat equation Carole Louis-Rose - Electronic Journal of Qualitative Theory of Differential Equations, University of Szeged, Bolyai Institute, 2012, pp.1 - 34. ⟨10.14232/ejqtde.2012.1.95⟩. ⟨hal-01679144⟩

Communications avec actes

Null controllability of a parabolic coupled system with control under constraints Carole Louis-Rose - ICAMNM 2018, The Department of Applied Mathematics from the University of Craiova, Romania., Oct 2018, Craiova, Romania. pp.12. ⟨hal-02098372⟩
Simultaneous null controllability of parabolic equations with nonlocal terms Carole Louis-Rose - SIAM Conference on Control & its Applications, Society for Industrial and Applied Mathematics, Jul 2017, Pittsburgh, United States. pp 17-24 (8 p.), ⟨10.1137/1.9781611975024.3⟩. ⟨hal-01567339⟩
Null controllability for a non-linear system with constrained control Carole Louis-Rose - ECC15, Jul 2015, Linz, Austria. pp.599-603, ⟨10.1109/ECC.2015.7330608⟩. ⟨hal-01679115⟩
Simultaneous null controllability of a semilinear system of parabolic equations Carole Louis-Rose - SIAM CT15, SIAM, Jul 2015, Paris, France. pp.266-273, ⟨10.1137/1.9781611974072.37⟩. ⟨hal-01679079⟩

^




^





Lien direct : lamia.univ-ag.fr/membres/carole-louis-rose
Requête HAL

Actualité
LAboratoire de Mathématiques, Informatique et Applications